# SDR DALA2023100308099

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END 24RH AND STA 1011 AT AFT CARGO. SUMMARY OF NRC 00650: CORROSION LEVEL 2. LONGERON END 24RH AND STA 1011 AT AFT CARGO WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2998688)
